# SDR ASAA9580244

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: 49376951
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 94 - ON ARRIVAL, CREW REPORTED THE L2 DOOR HANDLE RETAINER BOLT BROKEN.  REPLACED BOLT AND OPERATED NORMALLY.  (X)
